A note on existence and uniqueness of limit cycles for Liénard systems

Timoteo Carletti, Gabriele Villari

    Research output: Contribution to journalArticlepeer-review

    72 Downloads (Pure)

    Abstract

    We consider the Liénard equation and we give a sufficient condition to ensure existence and uniqueness of limit cycles. We compare our result with some other existing ones and we give some applications.
    Original languageEnglish
    Pages (from-to)763-773
    Number of pages11
    JournalJournal of Mathematical Analysis and Applications
    Volume307
    Publication statusPublished - 2005

    Keywords

    • Liénard equation
    • Limit cycles
    • Existence and uniqueness

    Fingerprint

    Dive into the research topics of 'A note on existence and uniqueness of limit cycles for Liénard systems'. Together they form a unique fingerprint.

    Cite this